MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SINGLE ACTION PUMPING SYSTEM CONTINUOUS FLOW; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION SINGLE ACTION PUMPING SYSTEM CONTINUOUS FLOW; CATHETER, UROLOGICAL
Model Number M0067201011
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a transurethral urinary tract stone removal procedure, a single action pump was setup, and a piece of vinyl was found in the lumen of the sealed syringe.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: imdrf device code a180104 captures the reportable event of foreign material present in the device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Device code a180104 captures the reportable event of foreign material present in the device.The returned irrigation was analyzed, and a visual evaluation noted that the tubing set was free of obvious kinks and the roller clamp was found in an open position.It was also noted that the grommets returned together and there was no evidence of fluid indicating the device was not used.Media analysis was performed from the pictures provided by the customer and shows the irrigation syringe with a foreign matter inside.Microscopic examination was performed, and it was possible to see that there was evidence of foreign matter inside the syringe.Additionally, materials testing analysis and characterization (mtac) analysis determine that the foreign material found inside the syringe was a kind of silicone.Boston scientific concludes that the reported event was confirmed.Based on analysis results, an investigation conclusion code of manufacturing deficiency was assigned to this investigation.

Brand Name
SINGLE ACTION PUMPING SYSTEM CONTINUOUS FLOW
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19744117
Report Number2124215-2024-43526
Device Sequence Number7720321
Product Code KOD
UDI-Device Identifier08714729045076
UDI-Public08714729045076
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K870557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0067201011
Device Catalogue Number720-101
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer10/23/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown